# SDR C2XA05IA028

- Difficulty date: February 15, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N12900
- Make and model: Emb EMB-145LR
- Aircraft serial: 145511
- Aircraft time: 7,873 hours, 6,124 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE - THE CREW REPORTED A MOMENTARY APU FIRE MASTER WARNING IN FLIGHT DURING START.  THE AIRCRAFT LANDED AT CLE WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE APU, PERFORMED OPERATIONAL CHECKS WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
